Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 16, 2014, 12:56:21 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 619824
  • Total Topics: 46692
  • Online Today: 247
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Ritonavir, Daurinavir, Truvada  (Read 1096 times)

0 Members and 1 Guest are viewing this topic.

Offline Alan_B

  • Member
  • Posts: 37
Ritonavir, Daurinavir, Truvada
« on: July 29, 2012, 08:55:29 AM »
Hi all,

Anyone else on this combo? Had my last atripla last night so will be popping these this evening after supper!

I came off atripla because of the tiredness etc from efavirenz. Hoping these will give me the energy a 24 year old should have!

Can I just expect the usual, the shits, rash and feeling abit sick for a few days?

Cheers

Al
Diagnosed - 01 Dec 2011 cd4 500
                  17 Jan 2012 cd4 520 vl 250k
                  02 Feb 2012 cd4 490 16% vl 167k - atripla
                  28 Jun 2012 cd4 610 24% vl 75
                       Jul 2012 cd4 870     Changed meds
                      Aug 2012 cd4 660 UD
                      Nov 2012 cd4 640 UD

"There is nothing wrong with going to bed with someone of your own sex. People should be very free with sex; they should draw the line at goats."  ~ Sir Elton John

Offline mikeyb39

  • Member
  • Posts: 876
Re: Ritonavir, Daurinavir, Truvada
« Reply #1 on: July 29, 2012, 09:01:45 AM »
hi Alan,
I believe you will be pleased with your new combo.  I changed from Atripla to to Prezista/norvir/isentress.  I don't do truvada, but the Prezista/norvir/isentress have had zero side effects for me
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Online Miss Philicia

  • Member
  • Posts: 23,555
  • celebrity poster, faker & poser
Re: Ritonavir, Daurinavir, Truvada
« Reply #2 on: July 29, 2012, 11:01:05 AM »

Can I just expect the usual, the shits, rash and feeling abit sick for a few days?


I have been on this regimen for five years and no, I did not feel one bit sick/shits/rash at all when I started it. I have been on a lot of regimens in the past and this was, by far, the easiest one.
"Iíve slept with enough men to know that Iím not gay"

Offline Alan_B

  • Member
  • Posts: 37
Re: Ritonavir, Daurinavir, Truvada
« Reply #3 on: July 29, 2012, 05:11:51 PM »
Good stuff! I'll update this over the next few days with how I'm getting on.

Incidentally, I have about 20 days worth of Atripla here, feel bad dumpingmitmbecause of the cost, but I guess there is nothing can be done with it because the seal has been broken?
Diagnosed - 01 Dec 2011 cd4 500
                  17 Jan 2012 cd4 520 vl 250k
                  02 Feb 2012 cd4 490 16% vl 167k - atripla
                  28 Jun 2012 cd4 610 24% vl 75
                       Jul 2012 cd4 870     Changed meds
                      Aug 2012 cd4 660 UD
                      Nov 2012 cd4 640 UD

"There is nothing wrong with going to bed with someone of your own sex. People should be very free with sex; they should draw the line at goats."  ~ Sir Elton John

Offline Alan_B

  • Member
  • Posts: 37
Re: Ritonavir, Daurinavir, Truvada
« Reply #4 on: July 30, 2012, 05:38:56 AM »
Well as soon as a woke up this morning it was straight to the bathroom to throw up. Lovely!

Don't feel too bad now, a few waves of nausea/stomach cramps & apatite. Been doing some reading and dry food is good, like chicken etc nothing watery/spicy/fried should help.
Diagnosed - 01 Dec 2011 cd4 500
                  17 Jan 2012 cd4 520 vl 250k
                  02 Feb 2012 cd4 490 16% vl 167k - atripla
                  28 Jun 2012 cd4 610 24% vl 75
                       Jul 2012 cd4 870     Changed meds
                      Aug 2012 cd4 660 UD
                      Nov 2012 cd4 640 UD

"There is nothing wrong with going to bed with someone of your own sex. People should be very free with sex; they should draw the line at goats."  ~ Sir Elton John

Online Miss Philicia

  • Member
  • Posts: 23,555
  • celebrity poster, faker & poser
Re: Ritonavir, Daurinavir, Truvada
« Reply #5 on: July 30, 2012, 10:10:01 AM »
That's really odd, Alan. So you mean you threw up from the pills that you took last night? All of that should have worked through your digestive system during that 8 hours you slept.
"Iíve slept with enough men to know that Iím not gay"

Offline Alan_B

  • Member
  • Posts: 37
Re: Ritonavir, Daurinavir, Truvada
« Reply #6 on: July 30, 2012, 04:17:17 PM »
I assume it is the meds as last night was the first I took them. As soon as I woke up I knew what was coming.

I asked my bro as he is a doc and he suggested I maybe didnt take them with enough food.

Might be coincidence I guess. Will find out tomorrow morning!
Diagnosed - 01 Dec 2011 cd4 500
                  17 Jan 2012 cd4 520 vl 250k
                  02 Feb 2012 cd4 490 16% vl 167k - atripla
                  28 Jun 2012 cd4 610 24% vl 75
                       Jul 2012 cd4 870     Changed meds
                      Aug 2012 cd4 660 UD
                      Nov 2012 cd4 640 UD

"There is nothing wrong with going to bed with someone of your own sex. People should be very free with sex; they should draw the line at goats."  ~ Sir Elton John

Offline weasel

  • Member
  • Posts: 1,588
Re: Ritonavir, Daurinavir, Truvada
« Reply #7 on: July 31, 2012, 08:45:09 PM »

     Hi Al ,
   
     I have been on this regime for two months now .

     I feel fabulous !    I can not say enough about Daurinavir !

     I had to switch due to liver issues , No side effects  ;)

       Also very good news !   I am down 24 pounds  :)

        My energy is endless , Still need Tazadone to sleep .

      My mood is also very much improved !

                                                   Good luck ,   Carl
" Live and let Live "

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.